# SDR 9810149606

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION, THE LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, RECYCLED THE LANDING GEAR SYSTEM, AND LANDED AT DTW WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE LEFT LANDING GEAR DOOR LOCK ROLLER ASSEMBLY AND REPLACED THE LEFT AND RIGHT LANDING GEAR DOOR SKIDS.  OPERATIONAL CHECK NORMAL.
